MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/8 HOLE/195MM/LEFT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/8 HOLE/195MM/LEFT; PLATE,FIXATION,BONE
Model Number 02.124.409
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Additional medical/surgical intervention required and fracture/non union.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent revision surgery due to non-union of distal femur periprosthetic fracture, the plate was removed with 9 unknown screws.Initially, the 8 hole left variable angle lcp curved condylar plate and unknown screws were implanted on (b)(6) 2018.There were 5 unknown locking screws distally of unknown lengths, 3 unknown locking screws and 1 unknown cortical screw proximal to the fracture, also of unknown lengths.The revision surgery and the initial implantation of the devices were performed by different surgeons.The procedure and patient outcome are unknown.This report is for one (1) 4.5mm va-lcp curved condylar plate/8 hole/195mm/left.This is report 1 of 10 for (b)(4).

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/8 HOLE/195MM/LEFT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8925282
Report Number2939274-2019-60013
Device Sequence Number18895666
Product Code HRS
UDI-Device Identifier10886982042798
UDI-Public(01)10886982042798
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.124.409
Device Catalogue Number02.124.409
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2019
Initial Report FDA Received Date08/23/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight104